# SDR XXD2011F00000

- Difficulty date: November 24, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N303CJ
- Make and model: Cessna 525B
- Aircraft serial: 525B0031
- Engine: Wilint FJ443A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fdu
- Part number: 116190014A
- Part serial: CL6APU0469
- Condition: Defective
- Location: Rt Engine
- Part time: 2,962 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT REDUCTION OF RT ENGINE POWER DURING DESCENT FROM FL 45,000 FT IN CLEAR AND VISIBLE MOISTURE FREE CONDITION WHILE PASSING THROUGH FL 43,000 FT THE RT ENGINE BEGAN TO DECREASE N1 RPM UNTIL SHUTDOWN.  ALL CORRESPONDING ENGINE RELATED INDICATIONS ADVISORY WARNING LIGHT CAME ON.  THE PILOTS RAN THE IN-FLIGHT EMERGENCY CHECK LIST AND SECURED THE ENGINE.  THE PILOT FOLLOW THE PROCEDURES FOR IN-FLIGHT ENGINE RESTART IN 3 OCCATIONS AND THE ENGINE DID NOT START.  CONTACTED ENG MFG AND CONCLUDED THAT THE ENGINE FLAME OUT WS CAUSED BY THE FUEL DELIVERY UNIT.
